# SDR R61A2018081850897

- Difficulty date: July 25, 2018
- Submitted: August 18, 2018
- Operation: Air carrier
- Aircraft: N809MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 170000022
- Aircraft time: 32,462 hours, 24,182 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Part number: 17087405001
- Condition: Corroded
- Location: Oxygen Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FOUND CREW OXYGEN BOTTLE AT FR 27 WAS CORRODED.   MX REMOVED AND REPLACED THE OXYGEN BOTTLE SUPPORT BRACKET IAW SRM 51-41-01, AND 51-43-03.
